Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Tyler.S

Random New Breakout after 8 months on Retin-A?

So I've been on Retin-A for about 8 months now and my face was pretty much flawless. Then, within the last week or so, I saw a bunch of bumps pop up on my chin and they're all popping out at once. :wall: Its completely isolated to my chin/jawline and the rest of my face is pretty much acne-free, but theres probably 7 or 8 new pimples on my chin. Nothing has changed, I've used the same retin-a, still used cetaphil moisturizer everyday, and used the same face wash (I cant remember the name of it off the bat). My diet hasn't changed, the only thing that has changed has been that I've been exercising alot more (Running 6-8 miles every day). Could it be related to that? Any advice to help get rid of this breakout? I've been using ice and taking a couple of ibuprofen for the past couple days and that seems to make a slight difference, but i'm just worrying that for some reason the Retin-A is simply not working anymore in that area. Any advice would be GREATLY appreciated!

Thanks!

Share this post


Link to post
Share on other sites

It might be from exercising.

I'm guessing you're a guy from your username, but if you're a girl it might be related to your menstrual cycle. That's usually where girls get acne around 'that time of the month'.

I would say to just go to the derm and get some cortisone injections. If the retin-a isn't doing anything I'd suggest letting a professional deal with the problem area, clear it up for you and then you can go about your merry way.

I think the retin-a is still working, because it's just your chin that's breaking out :)

Share this post


Link to post
Share on other sites
It might be from exercising.

I'm guessing you're a guy from your username, but if you're a girl it might be related to your menstrual cycle. That's usually where girls get acne around 'that time of the month'.

I would say to just go to the derm and get some cortisone injections. If the retin-a isn't doing anything I'd suggest letting a professional deal with the problem area, clear it up for you and then you can go about your merry way.

I think the retin-a is still working, because it's just your chin that's breaking out :)

Hey, thanks for the response! I am a guy, lol...so i'm just assuming its from the exercising. Only problem is that my derm can't get me in for a week or so. Oh well, it seems to be slowly getting better, so hopefully it'll be mostly gone in a few more days. Its mainly just red and swollen now.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×